# SDR SCNA95062

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 65727621
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR REQUIRED ONE RECYCLE TO GET NOSE GEAR TO COME DOWN.  FIRST ATTEMPT MAIN LANDING GEAR INDICATED DOWN AND LOCKED, BUT NOSE DOORS AND GEAR REMAINED IN UP POSITION.  PERFORMED NOSE GEAR SWING IAW 7-11-00, OPS CHECKED OK.
